# SDR MASA20210817375

- Difficulty date: August 17, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 19,571 hours, 15,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVI COMPARTMENT CORRODED AT FS310 - STGR 27.  REMOVED AND REPLACED FRAME FS310 BETWEEN STGR 27L IAW SRM 53-00-06
